# SDR AALA20170104013

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 54,078 hours, 18,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L4 DOOR EVACUATION SLIDE GIRT BAR ARM LEVER IS DIFFICULT TO MOVE. REMOVED DEBRIS AND LUBRICATED GIRT BAR DOOR SILL IAW AMM 52-10-00. OPERATIONAL CHECK GOOD.
